# SDR EISA95314

- Difficulty date: August 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE CIRCUMFERENTIAL SKIN BUTT JOINT FRAME AT BS 1166 RIGHT AT WL 208 IS GOUGED AND CRACKED.  STOP DRILLED CRACK.  FABRICATED AND INSTALLED REPAIRS IAW B 727 SRM 51-40-3.  (M)
